Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 266, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 11, 2011, 12:42 PM EDT for Auglaize County, Hardin County, Mercer County, Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 12:42 PM EDT (16:42 UTC)
- Expired
- Jul 11, 2011, 1:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Hardin County, OH, Mercer County, OH
The radar
The Cincinnati radar (KILN), 137 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 1:15 PM EDT | TSTM WND DMG | 3 S Ada, OH | SEVERAL TREES DOWN ACROSS WESTERN PART OF COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 10:16 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -371 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
251
WUUS51 KILN 111642
SVRILN
OHC011-065-107-111730-
/O.NEW.KILN.SV.W.0266.110711T1642Z-110711T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1242 PM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
HARDIN COUNTY IN WEST CENTRAL OHIO...
MERCER COUNTY IN WEST CENTRAL OHIO...
* UNTIL 130 PM EDT.
* AT 1241 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FINDLAY TO VAN WERT TO
MONPELIER INDIANA...MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCKFORD...
CELINA...
COLDWATER...
FORT RECOVERY...
CRIDERSVILLE...
ADA...
ST. MARYS...
ALGER...
IN ADDITION...CHATTANOOGA...TAMA...MENDON...WABASH...STATE ROUTE 116
AT STATE ROUTE 197...KOSSUTH...NEPTUNE AND BUCKLAND ARE NEAR THE PATH
OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 106 AND 117...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR WEST CENTRAL OHIO.
&&
LAT...LON 4082 8350 4071 8349 4071 8344 4068 8342
4065 8342 4054 8399 4048 8416 4048 8434
4042 8434 4035 8452 4036 8481 4073 8480
4073 8478 4073 8446 4069 8445 4069 8423
4066 8422 4065 8389 4082 8388
TIME...MOT...LOC 1641Z 311DEG 35KT 4093 8415 4079 8465
4054 8515
$$
BINAU2 follow-up statements
338
WWUS51 KILN 111703
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
103 PM EDT MON JUL 11 2011
OHC011-065-107-111730-
/O.CON.KILN.SV.W.0266.000000T0000Z-110711T1730Z/
AUGLAIZE OH-HARDIN OH-MERCER OH-
103 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR MERCER...HARDIN AND AUGLAIZE COUNTIES...
AT 103 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HUNTERSVILLE TO MENDON TO
PORTLAND...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
ALGER...DUNKIRK...CELINA...CRIDERSVILLE...COLDWATER...FOREST...FORT
RECOVERY...ST. MARYS...WAYNESFIELD...KENTON...WAPAKONETA AND ST.
HENRY.
IN ADDITION...STATE ROUTE 116 AT STATE ROUTE 197...HUNTERSVILLE...
NEPTUNE...MCGUFFEY...BUCKLAND...BLANCHARD...PATTERSON AND MONTEZUMA
ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4082 8350 4071 8349 4071 8344 4068 8342
4065 8342 4054 8399 4048 8416 4048 8434
4042 8434 4035 8452 4036 8481 4073 8480
4073 8478 4073 8446 4069 8445 4069 8423
4066 8422 4065 8389 4082 8388
TIME...MOT...LOC 1703Z 311DEG 35KT 4073 8373 4065 8442
4045 8494
$$
BINAU286
WWUS51 KILN 111730
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
130 PM EDT MON JUL 11 2011
OHC011-065-107-111740-
/O.EXP.KILN.SV.W.0266.000000T0000Z-110711T1730Z/
AUGLAIZE OH-HARDIN OH-MERCER OH-
130 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR MERCER...HARDIN AND AUGLAIZE
COUNTIES HAS EXPIRED...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN AND GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE WITH THESE
STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM.
LAT...LON 4082 8350 4071 8349 4071 8344 4068 8342
4065 8342 4054 8399 4048 8416 4048 8434
4042 8434 4035 8452 4036 8481 4073 8480
4073 8478 4073 8446 4069 8445 4069 8423
4066 8422 4065 8389 4082 8388
TIME...MOT...LOC 1703Z 311DEG 35KT 4073 8373 4065 8442
4045 8494
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 10:34 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 11, 10:34 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 AM EDT MON JUL 11 2011
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL APPROACH THE AREA TODAY AND MOVE
THROUGH TONIGHT. A COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY
NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE COMPLEX OVER MICHIGAN IS RACING EASTWARD THIS MORNING
AND THE SOUTHWEST EDGE OF IT MAY CLIP NORTHERN CWA WHERE A WATCH
HAS ALREADY BEEN POSTED. THE REMAINDER OF THE CWA SOUTH OF I-70
CORRIDOR WILL LIKELY SEE AN INCREASED CHANCE OF STORMS...PRIMARILY
IF THEY BEGIN UPSTREAM IN CENTRAL ILLINOIS AND/OR CENTRAL INDIANA.
THE SYSTEMS THEMSELVES ARE PRETTY STRAIGHTFORWARD WEST TO EAST
MOVERS AND MAY EXHIBIT THE SLIGHTEST VEER TO THE SOUTH AS THEY TAP
MORE UNSTABLE AIR. EXPECT ANY CONVECTIVE LINES THAT DEVELOP TO
CONTAIN STRONG WINDS PER UPSTREAM GUSTS OVER 50-60 MPH IN CHITOWN.
AXIS OF BEST CAPE VALUES RUNS FROM CENTRAL INDIANA SOUTHEAST
TOWARDS CVG METRO AREA AND IS HIGHLIGHTED BY THE MODERATE RISK
THAT WAS POSTED EARLIER THIS MORNING. 700-300 MB FLOW IS WEST
NORTHWEST SO A LINE OF STORMS DEVELOPING OVER CENTRAL
ILL/WESTCENTRAL IN WOULD BE MOST CONDUCIVE FOR OUR SECTION OF
OHVLY TO RECEIVE DAMAGING WINDS WITH A BOWING SEGMENT MOVING E.
WHEN AND IF THESE SYSTEMS MOVE THROUGH...HEAT ADVISORY WILL NEED
TO BE DROPPED BUT I WILL NOT DO THIS UNTIL A COLD POOL IN THE WAKE
OF A SYSTEM DEVELOPS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SURFACE TROUGH THAT MOVES THROUGH MONDAY NIGHT WILL HAVE LITTLE
IMPACT ON TEMPERATURES OR DEW POINTS. BOTH WILL ONLY BE MARGINALLY
LOWER ON TUESDAY. SO THERE WILL STILL BE UNCOMFORTABLE HEAT
INDICES. EXPECT TO REACH ADVISORY CRITERIA ONCE AGAIN THE SOUTHERN
PART OF THE FORECAST AREA AND HAVE EXTENDED THE ADVISORY IN TIME
FOR THOSE LOCATIONS. MODELS HAVE TRENDED SOUTH AND WEST FOR ANY
CONVECTIVE ACTIVITY ON TUESDAY. DID NOT GO COMPLETELY IN THAT
DIRECTION BUT DID LIMIT POPS TO THE SOUTHERN ZONES.
A COLD FRONT WILL MOVE THROUGH ON TUESDAY NIGHT AND STALL IN THE
TENNESSEE VALLEY ON WEDNESDAY. THERE IS SOME INDICATION THAT
CONVECTION MAY OCCUR NORTH OF THIS FRONT WHICH COULD CONCEIVABLY
AFFECT THE FAR SOUTHERN COUNTIES BOTH TUESDAY NIGHT AND WEDNESDAY.
SO KEPT SOME POPS IN THERE. OTHERWISE EXPECT COOLER AND DRIER
CONDITIONS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SURFACE HIGH WILL MOVE ACROSS THE GREAT LAKES EARLY IN THE PERIOD
AND THEN BECOME NEARLY STATIONARY OFF THE NEW ENGLAND COAST
THROUGH THE WEEKEND WITH THE RIDGE EXTENDING BACK INTO THE UPPER
OHIO VALLEY. THERE IS DISAGREEMENT BETWEEN MODELS WHETHER AN MCS
COULD POSSIBLY MOVE THROUGH NORTHWEST FLOW ALOFT AND AFFECT THE
AREA BEFORE THE UPPER RIDGE BUILDS BACK IN. BUT THERE IS AT LEAST
SOME CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WEEKEND ALONG AN
INVERTED TROUGH UNDERNEATH THE SURFACE HIGH. ANY STORMS WOULD
PRIMARILY BE DIURNAL WITH THE BEST CHANCE ACROSS THE SOUTHEAST.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
FOG WILL BURN OFF THIS MORNING AND TAF SITES WILL RETURN TO VFR
CONDITIONS. A SHORT WAVE WILL APPROACH THE AREA TODAY ALLOWING
FOR SHOWER AND THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND
INTO THE EARLY EVENING HOURS. THE BEST CHANCE FOR PRECIPITATION IS
ACROSS THE NORTH AND THEREFORE HAVE VCTS AND CB MENTION IN THE
TAFS. AT KLUK AND KCVG WENT WITH ONLY A CB MENTION AS LIKELIHOOD
OF SHOWER AND THUNDERSTORM ACTIVITY WILL BE LESS ACROSS THESE
LOCATIONS. WINDS WILL INCREASE TODAY WITH WIND GUSTS IN THE 18 TO
20 KNOT RANGE. PRECIPITATION AND WINDS WILL GRADUALLY TAPER OFF
THIS EVENING. SOME FOG DEVELOPMENT WILL BE POSSIBLE OVERNIGHT
TONIGHT.
OUTLOOK...THUNDERSTORMS ARE POSSIBLE ON TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ034-035-
042>044-051>055-060>065-073-074.
HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR OHZ070>072-078>082-
088.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059.
HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR INZ066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...FRANKS
SHORT TERM...
LONG TERM...
AVIATION...NOVAKHazardous weather outlook, Jul 11, 10:25 AM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1025 AM EDT MON JUL 11 2011 INZ066-073>075-080-KYZ089>100-OHZ070>072-078>082-088-121430- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1025 AM EDT MON JUL 11 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. THUNDERSTORMS SHOULD BEGIN NORTHWEST OF THE AREA AND MOVE SOUTHEAST...POSSIBLY CROSSING THE OHIO RIVER. WITH A VERY UNSTABLE AIRMASS IN PLACE LATER TODAY...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ050-058-059-OHZ042-051-053>055-060>065-073-074-121430- WAYNE-FAYETTE IN-UNION IN-DARKE-MIAMI-CLARK-MADISON-FRANKLIN OH- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING- 1025 AM EDT MON JUL 11 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. THUNDERSTORMS SHOULD BEGIN NORTHWEST OF THE AREA AND MOVE SOUTHEAST...POSSIBLY CROSSING THE OHIO RIVER. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ034-035-043-044-052-121430- MERCER-AUGLAIZE-SHELBY-LOGAN-CHAMPAIGN- 1025 AM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. THUNDERSTORMS SHOULD BEGIN NORTHWEST OF THE AREA AND MOVE SOUTHEAST...POSSIBLY CROSSING THE OHIO RIVER. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ026-045-046-056-121430- HARDIN-UNION OH-DELAWARE-LICKING- 1025 AM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TODAY. SINCE THE ATMOSPHERE WILL BE VERY UNSTABLE...SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY THREAT...ALTHOUGH SOME LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ077-121430- HAMILTON- 1025 AM EDT MON JUL 11 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. THUNDERSTORMS SHOULD BEGIN NORTHWEST OF THE AREA AND MOVE SOUTHEAST...POSSIBLY CROSSING THE OHIO RIVER. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, Jul 11, 12:19 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1219 PM EDT MON JUL 11 2011
OHZ026-034-035-111745-
AUGLAIZE OH-HARDIN OH-MERCER OH-
1219 PM EDT MON JUL 11 2011
...STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL OHIO THROUGH EARLY
AFTERNOON...
AT 1215 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS OVER NORTHWEST
OHIO AND NORTHEAST INDIANA...MOVING SOUTHEAST TOWARD THE AREA.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER...ST.
HENRY...CELINA...ST. MARYS...NEW BREMEN...MINSTER...NEW KNOXVILLE...
WAPAKONETA...WAYNESFIELD...KENTON...FOREST AND DUNKIRK.
ALSO...TAMA...MENDON...MONTEZUMA...CARTHAGENA...NEPTUNE...CHICKASAW..
.MARIA STEIN AND BULKHEAD ARE NEAR THE PATH OF THESE STRONG
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT. SOME OF THESE STORMS MAY
BECOME SEVERE AS THEY ENTER THE AREA. BE PREPARED IN CASE WARNINGS
ARE ISSUED.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 4082 8350 4071 8349 4071 8344 4068 8341
4050 8342 4054 8399 4048 8400 4048 8434
4038 8434 4036 8480 4071 8476 4074 8461
4073 8446 4069 8445 4069 8423 4066 8422
4065 8389 4082 8387
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:06 AM EDT | Excessive Heat Warning | ILN | Adams, Brown, Butler, Clermont, Clinton, Greene and 8 more | 38 hr |
| Jul 11, 12:19 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Mercer | 86 min |
| Jul 11, 12:23 PM EDT | Heat Advisory | ILN | Adams, Brown, Butler, Clermont, Clinton, Highland and 3 more | 30 hr |
| Jul 11, 12:57 PM EDT | Areal Flood Advisory | ILN | Hardin | 2 hr |
| Jul 11, 1:07 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Delaware, Hardin, Logan, Shelby and 1 more | 38 min |
| Jul 11, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Logan, Mercer, Miami, Shelby | 49 min |
| Jul 11, 1:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Franklin, Hardin, Licking and 4 more | 46 min |
| Jul 11, 2:17 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 43 min |
| Jul 11, 2:19 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Licking, Pickaway | 56 min |
| Jul 11, 2:22 PM EDT | Special Weather Statement | ILN | Fayette, Greene, Madison, Pickaway | 53 min |
| Jul 11, 2:30 PM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jul 11, 2:55 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Madison | 50 min |
| Jul 11, 3:14 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Pike, Ross | 24 min |
| Jul 11, 3:31 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Greene, Madison, Pickaway | 44 min |
| Jul 11, 3:50 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 40 min |
| Jul 11, 3:59 PM EDT | Areal Flood Advisory | ILN | Fayette, Pickaway | 2 hr |
| Jul 11, 4:11 PM EDT | Special Weather Statement | ILN | Fayette, Ross | 49 min |
| Jul 11, 4:29 PM EDT | Special Weather Statement | ILN | Clinton | 61 min |
| Jul 11, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clinton, Fayette, Highland, Pike and 1 more | 61 min |
| Jul 11, 5:42 PM EDT | Special Weather Statement | ILN | Adams, Pike, Scioto | 63 min |
| Jul 11, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 37 min |
| Jul 11, 6:03 PM EDT | Areal Flood Advisory | ILN | Scioto | 117 min |
| Jul 11, 7:15 PM EDT | Special Weather Statement | ILN | Darke, Miami, Shelby | 45 min |
| Jul 11, 7:19 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Miami, Shelby | 41 min |
| Jul 11, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery, Shelby | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.